Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 72, NWS Cleveland, OH

December 27, 2011

NWS Cleveland, OH issued this small craft advisory at Dec 27, 2011, 9:59 AM EST. It took effect at Dec 27, 2011, 10:00 PM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2011, 9:59 AM EST (14:59 UTC)
In effect from
Dec 27, 2011, 10:00 PM EST
Expired
Dec 29, 2011, 2:56 AM EST
In force
29 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WHUS71 KCLE 271459
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
959 AM EST TUE DEC 27 2011

LEZ142>149-272300-
/O.NEW.KCLE.SC.Y.0072.111228T0300Z-111229T0600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
959 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
1 AM EST THURSDAY. 

* WINDS AND WAVES: LOW PRESSURE IS EXPECTED TO MOVE NORTHEAST INTO
  PENNSYLVANIA AND NEW YORK BY TONIGHT. A COLD FRONT WILL MOVE
  SOUTHEAST INTO THE AREA TONIGHT AND THE COMBINATION OF THE TWO
  SYSTEMS WILL CAUSE WINDS TO INCREASE FAIRLY RAPIDLY ON THE LAKE.
  WINDS WILL INCREASE TO 30 KNOTS TONIGHT AND THIS WILL CAUSE
  WAVES TO BUILD TO 8 TO 11 FEET. THE WAVES ARE EXPECTED TO BEGIN
  TO SUBSIDE TOMORROW EVENING AND EVEN FURTHER BY WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
7 follow-up statements
229 
WHUS71 KCLE 272036
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EST TUE DEC 27 2011

LEZ142>149-280445-
/O.CON.KCLE.SC.Y.0072.111228T0300Z-111229T0600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
336 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 AM EST THURSDAY. 

* WINDS AND WAVES: WINDS WILL SHIFT AROUND TO THE WEST AND
  NORTHWEST IN THE WAKE OF A COLD FRONT THAT WILL MOVE ACROSS
  MUCH OF THE LAKE BY 10 PM. WINDS WILL INCREASE TO 30 KNOTS
  TONIGHT WITH WAVES RANGING FROM 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
885 
WHUS71 KCLE 280313
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1013 PM EST TUE DEC 27 2011

LEZ142>149-281115-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-111229T0600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1013 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM THURSDAY FOR
THE SOUTH SHORE OF LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK.

* WINDS AND WAVES: WEST WINDS WILL CONTINUE TO VEER TO THE
  NORTHWEST OVERNIGHT AND INCREASE TO 30 KNOTS. WAVES WILL BUILD
  TO 5 TO 10 FEET BY WEDNESDAY MORNING. WIND AND WAVES WILL BEGIN
  TO SLOWLY DIMINISH ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
558 
WHUS71 KCLE 280849
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
349 AM EST WED DEC 28 2011

LEZ142>149-281700-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-111229T0600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
349 AM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY.

* WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 15
  TO 25 KNOTS TODAY. WAVES OF 8 TO 10 FEET WILL ALSO BEGIN TO
  SLOWLY DIMINISH TO 5 TO 8 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
624 
WHUS71 KCLE 281446
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
946 AM EST WED DEC 28 2011

LEZ142>149-282300-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-111229T0600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
946 AM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY.

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO
  10 TO 20 KNOTS THIS AFTERNOON. WAVES OF 6 TO 9 FEET WILL ALSO
  BEGIN TO SLOWLY SUBSIDE TO 5 TO 8 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LOMBARDY
261 
WHUS71 KCLE 282031
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EST WED DEC 28 2011

LEZ142>149-290445-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-111229T0600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
331 PM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY.

* WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL CONTINUE THIS
  EVENING. WAVES OF 3 TO 5 FEET WILL ALSO BEGIN TO SLOWLY SUBSIDE
  TO 1 TO 3 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LOMBARDY
312 
WHUS71 KCLE 290314
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1014 PM EST WED DEC 28 2011

LEZ142>145-290415-
/O.CAN.KCLE.SC.Y.0072.000000T0000Z-111229T0600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1014 PM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY FROM MAUMEE BAY TO AVON POINT ON THE SOUTH SHORE OF
LAKE ERIE.

THE WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA
OVERNIGHT INTO THURSDAY. 

$$

LEZ146>149-290800-
/O.EXT.KCLE.SC.Y.0072.000000T0000Z-111229T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1014 PM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EST
THURSDAY. 

* WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL BECOME SOUTHWEST
  10 TO 15 KNOTS. WAVES OF 3 TO 5 FEET WILL SLOWLY SUBSIDE TO 1 TO
  3 FEET OVERNIGHT. THE WINDS AND WAVES WILL INCREASE AGAIN
  THURSDAY NIGHT INTO FRIDAY. A SMALL CRAFT ADVISORY WILL LIKELY
  BE NEEDED AGAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
030 
WHUS71 KCLE 290756
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
256 AM EST THU DEC 29 2011

LEZ146>149-290900-
/O.CAN.KCLE.SC.Y.0072.000000T0000Z-111229T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
256 AM EST THU DEC 29 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 9:59 AM EST, 0 minutes earlier.

Area forecast discussion, Dec 27, 9:59 AM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
959 AM EST TUE DEC 27 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS OHIO TODAY...AND MOVE INTO
NEW ENGLAND TONIGHT. HIGH PRESSURE WILL MOVE ACROSS THE OHIO
VALLEY ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
OBS INDICATING A MIX OF RAIN AND SNOW ACROSS CENTRAL AREAS THIS
MORNING WITH SNOW OFF TO THE WEST. MEANWHILE PRECIP HAS YET TO
MAKE IT INTO THE EAST. GOING INTO THIS AFTERNOON PRECIP WILL
SPREAD INTO EASTERN AREAS...BUT FOR CENTRAL AREAS FROM CLE-CAK
PRECIP WILL STRUGGLE TO CHANGE OVER TO ALL SNOW. LOOKS LIKE THE
WEST FROM TOL-FDY-MNN WILL MOST LIKELY REMAIN SNOW THROUGH THE
AFTERNOON. PREVIOUS DISCUSSION BELOW.

RAIN HAS MOVED INTO THE EXTREME SW PORTION OF FORECAST AREA.
TWEAKED TIMING OF THE PRECIP FOR UPDATE.

MODELS IN GOOD AGREEMENT MOVING LOW PRESSURE SYSTEM NOW OVER
TENNESSEE ACROSS SE OHIO LATER THIS AFTERNOON. RAIN AHEAD OF
SYSTEM NOW INTO CENTRAL OHIO. PRECIPITATION WILL SPREAD ACROSS
ENTIRE AREA BY LATE THIS MORNING. WITH TEMPERATURES IN THE MID TO
UPPER 30S...BUT DEW POINTS IN THE UPPER 20S WILL BE A RACE BETWEEN
THE SURGE OF WARM AIR AHEAD OF THE LOW...EVAPORATIONAL COOLING.
THINK PRECIP WILL HOVER BETWEEN RAIN AND SNOW FOR A PERIOD THIS
MORNING THEN TRANSITION TO SNOW FROM WEST TO EAST BY EVENING
COMMUTE. DEBATED ABOUT AN ADVISORY OVER NW OHIO AS THEY WILL
TRANSITION TO SNOW FIRST...BUT AT THIS POINT BELIEVE A WIDESPREAD
3 INCHES IS STILL REASONABLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
NE OH/NW PA WILL BE THE LAST TO CHANGE TO SNOW THIS AFTERNOON AS
LOW MOVES ACROSS SE OHIO...BUT THE SYNOPTIC SNOW WILL TRANSITION
TO LAKE EFFECT SNOW OVERNIGHT.  OVERNIGHT 850 TEMPS DIP TO MINUS
14C WITH STRONG NW FLOW SETTING UP. EXPECT 3 TO 5 INCHES BY
DAYBREAK WEDNESDAY ACROSS MOST OF THE SECONDARY SNOWBELT WITH UP
TO 8 INCHES POSSIBLE ACROSS THE HIGHER ELEVATIONS OF INLAND ASHTABULA
COUNTY OHIO AND INLAND NW PA. SNOW SHOULD COME TO AN END BY EARLY
WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES QUICKLY ACROSS THE AREA
AND THE WINDS TURN TO THE SOUTHWEST.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE LONG TERM BEGINS ON FRIDAY WITH THE MODELS IN GENERAL AGREEMENT
WITH AN UPPER TROF ACROSS THE GREAT LAKES.  DIFFERENCES DO EXIST
HOWEVER WITH TEMPS AND RH ACROSS THE AREA.  IN SHORT THE GFS IS
COLDER AND THE ECMWF IS WETTER. SURFACE SYSTEMS ALSO QUITE DIFFERENT
WITH THE GFS SHOWING LOW PRESSURE OVER SERN ONTARIO WHILE THE ECMWF
HAS THE LOW OVER IOWA AND ILLINOIS.  MODELS DIFFER FURTHER FROM
THERE LENDING LITTLE CONFIDENCE IN THE LONG TERM FORECAST. IN
GENERAL HOWEVER BOTH MODELS DO SHOW MUCH COLDER AIR MOVING INTO THE
AREA SUNDAY NIGHT/MONDAY TIME FRAME.  HOWEVER FOR MID WEEK THE GFS
WARMS THE AREA BACK UP WHILE THE ECMWF GOES THE OTHER WAY WITH A
SIGNIFICANT EAST COAST STORM SUSTAINING COLDER AIR IN THE OHIO
VALLEY.  FOR THIS ISSUANCE WILL SIDE CLOSE TO HPC SOLUTION.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS ACROSS NORTH CENTRAL OHIO EAST THROUGH NWRN PA THIS
HOURS WITH MVFR/IFR IMMINENT FOR KTOL AND KFDY. WIDESPREAD IFR
CONDITIONS WILL SPREAD IN QUICKLY ACROSS THE AREA TODAY WITH RAIN
CHANGING TO SNOW FROM WEST TO EAST. OVERNIGHT DRIER BUT MUCH
COLDER AIR WILL MOVE IN ENDING SNOW IN THE WEST BUT ENHANCING LAKE
EFFECT SNOW EAST. FLOW WILL INCREASE OUT OF THE NNW TO 15 TO 25
KNOTS AFTER 00Z. EXPECT LAKE EFFECT SNOW TO AFFECT
KCLE...KCAK...KYNG AND KERI OVERNIGHT.

OUTLOOK...NON VFR CONDITIONS WILL LINGER ACROSS THE SNOWBELT OF
EXTREME NE OH/NW PA INTO WEDNESDAY NIGHT. NON-VFR DEVELOPING AGAIN
ACROSS NE OH/NW PA ON THURSDAY SPREADING TO ALL SITES BY FRIDAY.

&&

.MARINE...
LOW PRESSURE MOVING INTO THE LOWER OHIO VALLEY WITH ANOTHER LOW
MOVING THROUGH THE GREAT LAKES.  A COLD FRONT EXTENDS FROM THE
CENTRAL GREAT LAKES TO TEXAS WHILE A STRONGER COLD FRONT IS IN
MINNESOTA. THE LOWS WILL CONSOLIDATE OVER NEW ENGLAND TONIGHT
DRIVING THE COLD FRONTS ACROSS THE LAKE...THE FIRST TODAY AND THE
SECOND TONIGHT.  HIGH PRESSURE WILL BUILD IN WEDNESDAY NIGHT. SOUTH
WINDS 10 TO 15 KNOTS OR SO ON THE LAKE WILL TURN NORTH TO
NORTHWEST...FROM THE WEST LATE TODAY BEHIND THE FIRST COLD FRONT.
EXPECT WINDS TO INCREASE TO 20 KNOTS OF SO FROM THE NORTHWEST DURING
THE EVENING AND THEN REACH NEAR 30 KNOTS OVERNIGHT AS THE COLDER AIR
MOVES IN. WILL NEED A SMALL CRAFT ADVISORY OVERNIGHT.  EXPECT IT
WILL BE ISSUED THIS MORNING OR AFTERNOON. WAVES MAY BRIEFLY DROP
BELOW SMALL CRAFT CRITERIA WEDNESDAY NIGHT AS HIGH PRESSURE MOVES
OVER THE LAKE HOWEVER MODELS DO SUSTAIN A WEST TO SWLY FLOW ON THE
LAKE AT 10 TO 20 KNOTS OR SO.  SOUTHWEST FLOW INCREASES AGAIN ON
THURSDAY AS ANOTHER LOW MOVES INTO THE GREAT LAKES REGION AND
TIGHTENS THE GRADIENT ACROSS THE REGION TO HIGH PRESSURE IN THE
SOUTHEAST. FRIDAY HIGH PRESSURE WILL CROSS THE LAKE...MOVING EAST
SATURDAY. EXPECT SMALL CRAFT ADVISORY WILL BE NEEDED FOR MUCH OF THE
TIME.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO NOON EST
     WEDNESDAY FOR OHZ011>013-021>023-089.
     LAKE EFFECT SNOW WATCH FROM 4 PM EST THIS AFTERNOON THROUGH
     WEDNESDAY MORNING FOR OHZ014.
PA...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO NOON EST
     WEDNESDAY FOR PAZ001.
     LAKE EFFECT SNOW WATCH FROM 4 PM EST THIS AFTERNOON THROUGH
     WEDNESDAY MORNING FOR PAZ002-003.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 AM EST
     THURSDAY FOR LEZ142>149.

&&

SYNOPSIS...DJB
NEAR TERM...ABE/DJB
SHORT TERM...DJB
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Dec 27, 4:13 AM EST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
413 AM EST TUE DEC 27 2011

OHZ011>013-021>023-089-PAZ001-280915-
CUYAHOGA-LAKE-GEAUGA-SUMMIT-PORTAGE-TRUMBULL-ASHTABULA LAKESHORE-
NORTHERN ERIE-
413 AM EST TUE DEC 27 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>010-017>020-027>033-036>038-047-280915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-
MORROW-HOLMES-KNOX-
413 AM EST TUE DEC 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ014-PAZ002-003-280915-
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
413 AM EST TUE DEC 27 2011

...LAKE EFFECT SNOW WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON
THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-280915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
413 AM EST TUE DEC 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:37 AM ESTLake Effect Snow WatchCLEAshtabula12 hr
Dec 27, 3:37 AM ESTWinter Weather AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more27 hr

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.